# SDR ABXA20120210177

- Difficulty date: February 10, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 140T2101449450
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ATTACHMENT FITTING TO STRINGER 38L IS CORRODED.  INSTALLED NEW ATTACH ANGLE IAW B767 SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
